MAUDE Adverse Event Report: MASIMO - 40 PARKER LNCS TC-I; OXIMETER

MASIMO - 40 PARKER LNCS TC-I; OXIMETER
Model Number 1895
Medical Device Problem Code Low Readings (2460)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility, but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the device provided inaccurate spo2 values.The expected value was 94 and the monitor showed 74.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned sensor was evaluated.External visual inspection showed no damage.The sensor failed continuity testing due to low voltage on the red diode.The sensor is functioning but not accurate, it is able to obtain readings but spo2 values are inaccurate when compared to a lab sensor.The low voltage on the red diode is causing the spo2 values to fluctuate rapidly, no problem found with pulse rate measurements.

Brand Name
LNCS TC-I
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8308621
Report Number2031172-2019-00060
Device Sequence Number16217748
Product Code DQA
UDI-Device Identifier00843997000048
UDI-Public00843997000048
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K051212
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1895
Device Catalogue Number1895
Device Lot Number18ENJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/13/2019
Supplement Date Received by Manufacturer02/14/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1